| Model Number |
15 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device was unable to select paddle lead ecg.In this state, the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue but was able to verify the reported issue was logged in the device¿s memory.The root cause of the reported issue is traced to user error.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description